Noncommutative solutions of the d'alembert equation

Ya V. Lisitsyn, A. V. Shapovalov

Результат исследований: Материалы для журналаСтатья

Выдержка

All the subalgebras of first-order symmetry operators for the d'Alembert equation, generating the bases of solutions in the method of noncommutative integration of linear differential equations, which cannot be constructed in the method of separation of variables, are found. These bases themselves are then given in explicit form. The complete systems of solutions of the d'Alembert equation, determined by noncommutative sets of first-order symmetry operators, are thereby classified.

Язык оригиналаАнглийский
Страницы (с-по)528-533
Число страниц6
ЖурналRussian Physics Journal
Том41
Номер выпуска6
СостояниеОпубликовано - 1998
Опубликовано для внешнего пользованияДа

Отпечаток

operators
symmetry
differential equations

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Noncommutative solutions of the d'alembert equation. / Lisitsyn, Ya V.; Shapovalov, A. V.

В: Russian Physics Journal, Том 41, № 6, 1998, стр. 528-533.

Результат исследований: Материалы для журналаСтатья

Lisitsyn, Ya V. ; Shapovalov, A. V. / Noncommutative solutions of the d'alembert equation. В: Russian Physics Journal. 1998 ; Том 41, № 6. стр. 528-533.
@article{104271ae0b8247fbafb71067b771da1f,
title = "Noncommutative solutions of the d'alembert equation",
abstract = "All the subalgebras of first-order symmetry operators for the d'Alembert equation, generating the bases of solutions in the method of noncommutative integration of linear differential equations, which cannot be constructed in the method of separation of variables, are found. These bases themselves are then given in explicit form. The complete systems of solutions of the d'Alembert equation, determined by noncommutative sets of first-order symmetry operators, are thereby classified.",
author = "Lisitsyn, {Ya V.} and Shapovalov, {A. V.}",
year = "1998",
language = "English",
volume = "41",
pages = "528--533",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "6",

}

TY - JOUR

T1 - Noncommutative solutions of the d'alembert equation

AU - Lisitsyn, Ya V.

AU - Shapovalov, A. V.

PY - 1998

Y1 - 1998

N2 - All the subalgebras of first-order symmetry operators for the d'Alembert equation, generating the bases of solutions in the method of noncommutative integration of linear differential equations, which cannot be constructed in the method of separation of variables, are found. These bases themselves are then given in explicit form. The complete systems of solutions of the d'Alembert equation, determined by noncommutative sets of first-order symmetry operators, are thereby classified.

AB - All the subalgebras of first-order symmetry operators for the d'Alembert equation, generating the bases of solutions in the method of noncommutative integration of linear differential equations, which cannot be constructed in the method of separation of variables, are found. These bases themselves are then given in explicit form. The complete systems of solutions of the d'Alembert equation, determined by noncommutative sets of first-order symmetry operators, are thereby classified.

UR - http://www.scopus.com/inward/record.url?scp=54749099230&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=54749099230&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:54749099230

VL - 41

SP - 528

EP - 533

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 6

ER -